# SDR VTZA97142

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Lock Ring
- Part number: 1855222
- Condition: Cracked
- Location: Lt Mlg Axle
- Stage of operation: TX
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 6181 - IAD-BWI - DURING POST INSPECTION, LEFT NOSE TIRE ASSEMBLY FOUND MISSING AT BWI.  MAINTENANCE INSPECTED AND REPLACED NOSE TIRE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  THE MISSING TIRE WAS LOCATED AT IAD. AN INSPECTION REVEALED A CRACKED AXLE NUT LOCK RING.  AN INVESTIGATION HAS BEEN INITIATED.  (M)
